MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information was not provided.Based on the information provided, the reported reaction may be an individual patient sensitivity or potential allergy.End of report.
 
Event or Problem Description
A consumer reported four 2255-50 3m¿ red dot¿ soft cloth monitoring electrodes were applied for cardiac monitoring.The consumer allegedly experienced a bright red raised rash, extreme itching and oozing three days after application of the electrodes.The electrodes and cardiac monitoring were discontinued.The reaction started to spread outside the area where the electrodes were applied.The consumer reportedly consulted a dermatologist and was treated with a topical rx ointment.

Brand Name
3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8370845
Report Number2110898-2019-00029
Device Sequence Number1097984
Product Code DRX
UDI-Device Identifier10707387569584
UDI-Public10707387569584
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/28/2020
Device Model NumberN/A
Device Catalogue Number2255-50
Device Lot Number2020-11 HH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR